# SDR RAIA201907040013

- Difficulty date: July 4, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SEAT TRACKS BETWEEN FRAMES 39 & 42 HAVE LIGHT CORROSION. R&R CORRODED LT FLOOR SEAT TRACKS BETWEEN FRAMES 39 & 42.
